RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 7, Pages 993–995 (Mi de10184)

This article is cited in 2 papers

Short Communications

The stability of a class of nonautonomous systems with respect to a nonlinear approximation

A. Yu. Aleksandrov

Saint Petersburg State University

UDC: 517.925.51

Received: 06.01.1999


 English version:
Differential Equations, 2000, 36:7, 1102–1105

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025